# SDR WX0A2022111474314

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 44,827 hours, 36,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK FAILED FOR 12WL. / REMOVED AND REINSTALLED EPSU (12WL) IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CHECKED GOOD AT THIS TIME.DURING TROUBLESHOOTING OF EPSU (12WL) CLEANED CONNECTOR AND REINSTALLED AND FAILURE INDICATION WAS CLEARED."
